# SDR 2005UALA01120

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED ON UPPER CAP STA 986.5, RBL 25-45 AT WL 208.    MAJOR REPAIR ACP'D PER MM 53-10-95, APPROX 50" SECTION OF UPPER "T" CAP SPLICE TYPE REPAIR SCHEME.
